# SDR 20001017SH018

- Difficulty date: August 1, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 6607190A
- Part serial: W0364X
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 476 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE WARNING SWITCH UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
